Letter | Published:

Asymptotic Developments of Periodic Functions related to Periodical Physical Phenomena

Nature volume 134, page 216 (11 August 1934) | Download Citation

Subjects

Abstract

IT is interesting to note that certain well-known results in electromagnetic radiation and wave mechanics may be deduced from general considerations regarding the nature of functions representing the solutions of differential equations of the field concerned.

Access optionsAccess options

Rent or Buy article

Get time limited or full article access on ReadCube.

from$8.99

All prices are NET prices.

References

  1. 1.

    Proc. Nat. Acad. Sci., March 1933.

  2. 2.

    C.R., 1015, March 12, 1934.

Download references

Author information

Affiliations

  1. Mathematical Society, University College of Science, 92, Upper Circular Road, Calcutta. June 6.

    • S. C. BAGCHI

Authors

  1. Search for S. C. BAGCHI in:

About this article

Publication history

Published

DOI

https://doi.org/10.1038/134216b0

Comments

By submitting a comment you agree to abide by our Terms and Community Guidelines. If you find something abusive or that does not comply with our terms or guidelines please flag it as inappropriate.